Some contributions to definability theory for languages with generalized quantifiers

Journal of Symbolic Logic 47 (3):572-586 (1982)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273589
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 29,308
Through your library
References found in this work BETA
Stationary Logic.Jon Barwise, Matt Kaufmann & Michael Makkai - 1978 - Annals of Mathematical Logic 13 (2):171-224.
Compact Extensions of L(Q).M. Magidor & J. I. Malitz - 1977 - Annals of Mathematical Logic 11 (2):217--261.
Stationary Logic of Finitely Determinate Structures.Paul C. Eklof & Alan H. Mekler - 1979 - Annals of Mathematical Logic 17 (3):227-269.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Added to PP index

Total downloads
25 ( #206,465 of 2,180,132 )

Recent downloads (6 months)
1 ( #304,924 of 2,180,132 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature

There  are no threads in this forum
Nothing in this forum yet.

Other forums